# SDR MWEA010541

- Difficulty date: April 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 991559811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD E-6 HAS SEVERAL AREAS OF CORROSION ON TOP SURFACE WITH SOME FASTENERS PULLED THROUGH SKIN AND CORROSION AROUND SOME OF THE FASTENER HOLES AND BOTTOM HAT CHANNELS HAVE MINOR CHAFES AND CORROSION.  REMOVED AND REPLACED WITH FLOORBOARD REPAIR.
